Volume 8, Issue 2
A Direct Method for the Linear Complementarity Problem

Shu-zi Zhou

DOI:

J. Comp. Math., 8 (1990), pp. 178-182

Published online: 1990-08

Preview Full PDF 25 964
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-178, author = {}, title = {A Direct Method for the Linear Complementarity Problem}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {2}, pages = {178--182}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9430.html} }
TY - JOUR T1 - A Direct Method for the Linear Complementarity Problem JO - Journal of Computational Mathematics VL - 2 SP - 178 EP - 182 PY - 1990 DA - 1990/08 SN - 8 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9430.html KW - AB -
Shu-zi Zhou. (1970). A Direct Method for the Linear Complementarity Problem. Journal of Computational Mathematics. 8 (2). 178-182. doi:
Copy to clipboard
The citation has been copied to your clipboard